# SDR DLM88011463

- Difficulty date: September 2, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 35,688 hours, 29,327 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SMELLED ODOR IN CABIN.  FIRST IN THE BACK THEN UP FRONT AND IN COCKPIT, PASSENGERS SAID IT SMELLED LIKE OIL.  CREW THOUGHT IT SMELLED ELECTRICAL.  PERFORMED DUCT BURNOUT.
